# SDR QR9R2024082100001

- Difficulty date: August 21, 2024
- Submitted: August 21, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721699417
- Aircraft time: 4,839 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: S6222EC1
- Condition: Inoperative
- Location: Evap Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EVAP BLOWER MOTOR INOP (READS 28VDC INPUT). PER VENDOR, REPLACEMENT BLOWER ASSEMBLY IS NOT AVAILABLE BECAUSE THEY'RE AWAITING FAA CERTIFICATION ON UPGRADED MODEL. THIS HAS BEEN AN ONGOING ISSUE FOR APPROXIMATELY EIGHT MONTHS.
